[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

Re: [IPk] Insulin antibodies and tape allergy

You've cetainly been through the mill!
I have only heard of one other person in my PCT area with this problem re the 
insulin. This person is the only patient in this PCT on a pump that is funded 
by the health authority and that was down to her having allergies to all the 
insulins available through the MDI method, so she had to use a pump.
As far as tape is concerned, I have problems with adhesive used in plasters 
(even the sensitive ones),etc. Especially the stuff they use in HRT patches, 
which I change twice a week. The thing is, it doesn't happen every time. 
 Sometimes it can seem fine, others it itches like mad and blisters. Same with
things like the sun, etc! Guess it depends on a few things, like how dry my 
 skin is (made worse by high BG's), my general health and general sensitivity at
that time. Hydrocortisone cream helps with the excema side but is awkward when 
you have to apply anything adhesive to that area. I see you've tried an 
 antihistamine med. I was told it might help when these things flare up, but may
to be changed if it didn't. Has your doc done blood work etc., to test your 
antibody screen?
Hope things get better soon.
for HELP or to subscribe/unsubscribe, contact: